59912

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

A smooth version of Johnson's problem on derivations of group algebras

DOI: 

10.1070/SM9119

Наименование источника: 

  • Sbornik: Mathematics

Обозначение и номер тома: 

Vol. 210, num. 6

Город: 

  • Москва

Издательство: 

  • Steklov Mathematical Institute of Russian Academy of Sciences, Turpion Ltd

Год издания: 

2019

Страницы: 

756-782
Аннотация
We give a description of the algebra of outer derivations of the group algebra of a finitely presented discrete group in terms of the Cayley complex of the groupoid of the adjoint action of the group. This problem is a smooth version of Johnson's problem on derivations of a group algebra. We show that the algebra of outer derivations is isomorphic to the one-dimensional compactly supported cohomology group of the Cayley complex over the field of complex numbers.

Библиографическая ссылка: 

Арутюнов А.А., Мищенко А.С. A smooth version of Johnson's problem on derivations of group algebras // Sbornik: Mathematics. 2019. Vol. 210, num. 6. С. 756-782.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: